Table of Contents Author Guidelines Submit a Manuscript
Psyche
Volume 27, Issue 2-3, Pages 46-55
http://dx.doi.org/10.1155/1920/14961

The Subfamilies of Formicidæ, and Other Taxonomic Notes

This article is in the public domain. This is an open access article, free of all copyright, and may be freely reproduced, distributed, transmitted, modified, built upon, or otherwise used by anyone for any lawful purpose. The work is made available under the Creative Commons CC0 public domain dedication.

How to Cite this Article

William Morton Wheeler, “The Subfamilies of Formicidæ, and Other Taxonomic Notes,” Psyche, vol. 27, no. 2-3, pp. 46-55, 1920. https://doi.org/10.1155/1920/14961.